Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I suffer from epilepsy. I was taking Lyrica, but because of some bad side effects of the med I had to stop. I was prescribed with Epilum and before I start taking it, I would like to hear more about this med. Anybody?

Loading...


Hi. I guess you mean Epilim, not Epilum. I am taking Epilim. I suffer from bipolar affective disorder. These small lilac colored tablets are very useful and have a wide range of anti-epileptic activity. I take it twice a day. When I started with Epilim I had a diarrhea for the first few days, then it stopped. It was a mild side effect. Nothing to be worry about. Diarrhea and nausea are quite common side effects of Epilim. Over the long term of taking Epilim, you may experience fine tremor of your hands, weight gain and loss of hair. If you have a history of liver disease, you shouldn`t take Epilim. Rarely (very rarely) it may produce acute liver disease.
Reply

Loading...